Advanced Search
Article Contents
Article Contents

Stochastic parabolic Anderson model with time-homogeneous generalized potential: Mild formulation of solution

Abstract Full Text(HTML) Related Papers Cited by
  • A mild formulation for stochastic parabolic Anderson model with time-homogeneous Gaussian potential suggests a way of defining a solution to obtain its optimal regularity. Two different interpretations in the equation or in the mild formulation are possible with usual pathwise product and the Wick product: the usual pathwise interpretation is mainly discussed. We emphasize that a modified version of parabolic Schauder estimates is a key idea for the existence and uniqueness of a mild solution. In particular, the mild formulation is crucial to investigate a relation between the equations with usual pathwise product and the Wick product.

    Mathematics Subject Classification: Primary: 35R60; Secondary: 35K20, 35C15, 58C30.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   R. H. Cameron  and  W. T. Martin , The orthogonal development of nonlinear functionals in a series of Fourier-Hermite functions, Ann. Math., 48 (1947) , 385-392.  doi: 10.2307/1969178.
      T. Coulhon  and  X. T. Duong , Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüs, Adv. Diff. Eq., 5 (2000) , 343-368. 
      M. Gubinelli, P. Imkeller and N. Perkowski, Paracontrolled distributions and singular PDEs preprint, arXiv: 1210.2684v4. doi: 10.1017/fmp.2015.2.
      M. Hairer , A theory of regularity structures, Invent. Math., 198 (2014) , 269-504.  doi: 10.1007/s00222-014-0505-4.
      M. Hairer  and  $\acute{E}.$ Pardoux , A Wong-Zakai theorem for stochastic PDEs, J. Math. Soc. Japan, 67 (2015) , 1551-1604.  doi: 10.2969/jmsj/06741551.
      M. Hairer  and  C. Labb$\acute{e}$ , A simple construction of the continuum parabolic Anderson model on $ \mathbb{R}^2 $, Electron. Commun. Probab., 20 (2015) , 1-11.  doi: 10.1214/ECP.v20-4038.
      M. Hairer and C. Labbé, Multiplicative stochastic heat equations on the whole space preprint, arXiv: 1504.07162v2. doi: 10.4171/JEMS/781.
      Y. Hu , Chaos expansion of heat equations with white noise potentials, Potential Anal., 16 (2002) , 45-66.  doi: 10.1023/A:1024878703232.
      Y. Hu, J. Huang, D. Nualart and S. Tindel, Stochastic heat equations with general multiplicative Gaussian noises: Hölder continuity and intermittency, Electron. J. Probab., 20 (2015), 50pp. doi: 10.1214/EJP.v20-3316.
      H.-J. Kim  and  S. V. Lototsky , Time-homogeneous parabolic Wick-Anderson model in one space dimension: regularity of solution, Stochastics and Partial Differential Equations: Analysis and Computations, (2017) , 1-33.  doi: 10.1007/s40072-017-0097-2.
      H.-J. Kim and S. V. Lototsky, Heat equation with a geometric rough path potential in one space dimension: existence and regularity of solution preprint, arXiv: 1712.08196. doi: 10.1007/s40072-017-0097-2.
      N. V. Krylov, An Analytic Approach to SPDEs, AMS, 1999. doi: 10.1090/surv/064/05.
      W. Luo, Wiener Chaos Expansion and Numerical Solutions of Stochastic Partial Differential Equations, Ph.D thesis, California Institute of Technology, 2006.
      R. Mikulevicius  and  B. L. Rozovskii , On unbiased stochastic Navier-Stokes equations, Probab. Theory Related Fields, 154 (2012) , 787-834.  doi: 10.1007/s00440-011-0384-1.
      O. A. Ladyženskaja, V. A. Solonnikov and N. N. Uralceva, Linear and Quasilinear Equations of Parabolic Type, AMS, Providence, R.I., 23 1968.
      H. Uemura , Construction of the solution of 1-dimensional heat equation with white noise potential and its asymptotic behavior, Stochastic Anal. Appl., 14 (1996) , 487-506.  doi: 10.1080/07362999608809452.
  • 加载中

Article Metrics

HTML views(362) PDF downloads(185) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint